Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Occipital injury, lump on the same site. Taking anticoagulant medications. Due to blood clot?

hi, I have been on an accident and been hospitalized for a month because of occipital injury but have not been on a surgery. They just gave anticoagulant medications . After hospitalization, I noticed a lump on the same site but did not developed any symptoms. What does it mean? could it be normal? or could it be the clotted blood? etc.. thanks, hope this would be answered
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
cant really comment on it,could be a simple clot,needs to be confirmed with ct scan,to rule out internal injuries.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor